# SDR DALA1017850954

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 54,619 hours, 41,382 cycles
- Engine: Pwa JT8D219
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Mislocated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN MX TRIED TO GAIN ACCESS TO THE WING SURFACE FROM THE CABIN, THEY FOUND THE EMERGENCY EXIT DOOR WOULD NOT OPEN BECAUSE IT WAS BLOCKED BY THE ARMREST OF THE SEAT.  THIS WAS IN ROW 24DE.  IT WAS DETERMINED THAT THE SEATS IN ROW 23DE AND IN ROW 24DE WERE IN THE WRONG LOCATIONS. THE SEATS WERE SWAPPED AND THE EXIT FUNCTIONED NORMALLY.
